Author Topic: Suffering in withdrawl  (Read 227 times)

[Buddie]

Suffering in withdrawl
« on: May 14, 2022, 01:44:53 pm »
Hi everyone.   I am having such horrifuc withdrawls and barely able to cope anymore.  Been severely poly drugged and now have only cymbalta and Ativan left.  Please can anybody offer me some guidance and support on how to cope as i am struggling so bad and not sure how to keep tapering the way I feel.  I would like to hear from others who  know how hard it is and how they manage.   My symptoms are both physical and mental and I need help
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Suffering in withdrawl
« Reply #1 on: May 14, 2022, 02:04:56 pm »
Sorry have not updated my signature for a while.  On cymbalta and Ativan only.   Please please can anybody advise me where to,possibly get some help.   Drs and hospitals just add more drugs. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Suffering in withdrawl
« Reply #2 on: May 18, 2022, 12:26:10 pm »
Are you still tapering more than one medication and if so, what is your taper rate?  What are your doses and when do you take them?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.